# SDR Q2SA752007

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N752SA
- Make and model: Boeing 747228F
- Aircraft serial: 21255
- Aircraft time: 125,611 hours, 24,178 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A, J

## Discrepancy

NR 4 LEADING EDGE FLAP DID NOT RETRACT AFTER TAKEOFF.  AMBER LEADING EDGE FLAP LIGHT ON FORWARD PANEL AND FLIGHT ENGINEER PANEL ILLUMINATED.  REPAIRED WIRE NR W840-C345-20R PER WDM 20-30-12.
